| Model Number |
CR2 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device for a non-critical issue.Then, the customer's device was returned to stryker product analysis center (pac) for further investigation.The pac technician observed that the biphasic device would deliver a monophasic shock.The customer will received a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon investigation, stryker observed that the biphasic device would deliver a monophasic shock.As a result, proper defibrillation would not be available, if needed.There was no patient use associated with the reported event.
Event or Problem Description
Additional Manufacturer Narrative
During device's further investigation, the pac technician also noticed that the device would not dump defibrillation energy.The transistor q74 was damaged during the troubleshooting, which caused the device to no longer deliver a monophasic shock.Therefore, the root cause could not be established.